# SDR SWIA202159278

- Difficulty date: July 5, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 39,848 hours, 38,800 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE WHEN SELECTING GEAR UP, NOSE DOOR OPEN MASTER WARNING ACCOMPANIED WITH GEAR DISAGREE MASTER WARNING. WAITED 20 SECONDS PER THE MELMAIN GEAR WAS UP AND NOSE  STAYED DOWN. RAN QRH MAIN GEAR CAME DOWN AND LANDED AT NEAREST SUITABLE AIRPORT.    (FLIGHT 4607 - FILED CLOSED)     FOUND PUMP 3B NOT PROVIDING SUFFICIENT PRESSURE  / REMOVED AND REPLACED ACMP 3B  / REF AMM 29-12-03  / FULL GEAR SWING REQUIRED   PLEASE REFERENCE AML 675756
